BibTeX record journals/tamm/Bailey05

download as .bib file

@article{DBLP:journals/tamm/Bailey05,
  author    = {David Bailey},
  title     = {Problem 11188},
  journal   = {Am. Math. Mon.},
  volume    = {112},
  number    = {10},
  pages     = {929},
  year      = {2005},
  url       = {http://www.jstor.org/stable/30037637},
  timestamp = {Thu, 18 Jun 2020 22:11:13 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/Bailey05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics